# SDR COMA2010081650176

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 22,725 hours, 18,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 22,725 hours, 18,707 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 CAP ANGLE CRACKED AT RBL 18.  CUT OUT DAMAGED AREA AND INSTALLED NEW CAP ANGLE SECTION IAW REO 601R-53-41-260 AND DEVIATION REO 601R-53-41-609.
